# SDR 99ZZZX2449

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2560 · Emergency Equipment
- Part: Backplate
- Condition: Broken
- Location: 4l Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EVACUATION SLIDE ARMING BACKPLATE BROKEN.  RE-EPOXIED ROYALITE COVER ONTO DOOR.  OPS CHECK OK.
